# SDR DL73E991322

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSP OF THE R1 DOOR UPPER CORNERS SEVERAL CRACKS WERE FOUND IN THE SKIN ASSY AND BEARSTRAP.  REPAIRED PER ERA 367544-14, REV A.
